Year 2019, Volume 4 , Issue 1, Pages 11 - 18 2019-04-15

A Proper Generalization of Banach Principle for Nadler Type Mappings in Cone b-Metric Spaces Over Banach Algebras

Faruk Develi [1] , Muttalip Özavşar [2] , Stojan Radenovic [3]


In this paper, we first consider Nadler type contractions with the generalized Lipschitz constant k holding r(k)<1 instead of r(sk)<1 where r(k) is the spectral radius of k and s≥1 is the coefficient of the underlying cone b-metric spaces over Banach algebras. Then, we prove the corresponding fixed point theorem for such mappings. Finally, we compare our result with one obtained by the case r(sk)<1 by introducing some proper examples.
Nadler Mappings; Banach Algebra; Cone b-Metric
  • Nadler, S.B., “Multi-valued contraction mappings”, Pac. J. Math. 30(2) (1969) : 475–488.
  • Czerwik, S., “Contraction mappings in b-metric spaces”, Acta Math Inf Univ Ostraviensis 1(1) (1993) : 5–11.
  • Huang, L.G., Zhang, X., “Cone metric spaces and fixed point theorems of contractive mappings”, J. Math. Anal. Appl. 332(2) (2007) : 1468–1476.
  • Du, W.-S., “A note on cone metric fixed point theory and its equivalence”, Nonlinear Anal. 72(5) (2010) : 2259–2261.
  • Liu, H., Xu, S., “Cone metric spaces with Banach algebras and fixed point theorems of generalized Lipschitz mappings”, Fixed Point Theory Appl. 2013(1) (2013) : 320.
  • Wardowski, D., “On set-valued contractions of Nadler type in cone metric spaces”, Appl. Math. Lett. 24(3) (2011) : 275–278.
  • Ozavsar, M., “Nadler mappings in cone b-metric spaces over Banach algebras”, Rendiconti del Seminario Matematico (2018).
  • Suzuki, T., “Basic inequality on a b-metric space and its applications”, Journal of inequalities and applications 2017(1) 2017 : 256.
  • Huang, H., Radenovic, S., “Common fixed point theorems of generalized Lipschitz mappings in cone b-metric spaces over Banach algebras and applications”, J. Non. Sci. Appl. 8(5) (2015) : 787–799.
  • Rezapour, S., Hamlbarani, R., “Some notes on the paper “Cone metric spaces and fixed point theorems of contractive mappings””, J. Math. Anal. Appl. 345(2) (2008) : 719-724.
  • Radenovic, S., Rhoades, B.E., “Fixed point theorem for two non-self mappings in cone metric spaces”, Comput. Math. Appl. 57(10) (2009) : 1701-1707.
  • Xu, S., Radenovic, S., “Fixed point theorems of generalized Lipschitz mappings on cone metric spaces over Banach algebras without assumption of normality”, Fixed Point Theory Appl. 2014(1) (2014) : 102.
  • Rudin, W., Functional Analysis, 2nd edn. McGraw-Hill, New York (1991).
  • Kadelburg, Z., Radenovic, S., “A note on various types of cones and fixed point results in cone metric spaces”, Asian J. Math. Appl. (2013).
Primary Language en
Subjects Mathematics
Journal Section Research Article
Authors

Author: Faruk Develi (Primary Author)
Institution: Mathematics, Yildiz Technical University, Esenler, Istanbul, 34210, Turkey.
Country: Turkey


Author: Muttalip Özavşar
Institution: Mathematics, Yildiz Technical University, Esenler, Istanbul, 34210, Turkey.
Country: Turkey


Author: Stojan Radenovic
Institution: University of Belgrade, Faculty of Mechanical Engineering,, Kraljice Marije 16, 11120 Beograd 35, Serbia.
Country: Serbia


Dates

Publication Date : April 15, 2019

Bibtex @research article { jetas510813, journal = {Journal of Engineering Technology and Applied Sciences}, issn = {}, eissn = {2548-0391}, address = {Yıldız Teknik Üniversitesi, Kimya Metalurji Fakültesi, Mathematik Mühendisliği, oda no:A235}, publisher = {Muhammet KURULAY}, year = {2019}, volume = {4}, pages = {11 - 18}, doi = {10.30931/jetas.510813}, title = {A Proper Generalization of Banach Principle for Nadler Type Mappings in Cone b-Metric Spaces Over Banach Algebras}, key = {cite}, author = {Develi, Faruk and Özavşar, Muttalip and Radenovic, Stojan} }
APA Develi, F , Özavşar, M , Radenovic, S . (2019). A Proper Generalization of Banach Principle for Nadler Type Mappings in Cone b-Metric Spaces Over Banach Algebras. Journal of Engineering Technology and Applied Sciences , 4 (1) , 11-18 . DOI: 10.30931/jetas.510813
MLA Develi, F , Özavşar, M , Radenovic, S . "A Proper Generalization of Banach Principle for Nadler Type Mappings in Cone b-Metric Spaces Over Banach Algebras". Journal of Engineering Technology and Applied Sciences 4 (2019 ): 11-18 <https://dergipark.org.tr/en/pub/jetas/issue/44868/510813>
Chicago Develi, F , Özavşar, M , Radenovic, S . "A Proper Generalization of Banach Principle for Nadler Type Mappings in Cone b-Metric Spaces Over Banach Algebras". Journal of Engineering Technology and Applied Sciences 4 (2019 ): 11-18
RIS TY - JOUR T1 - A Proper Generalization of Banach Principle for Nadler Type Mappings in Cone b-Metric Spaces Over Banach Algebras AU - Faruk Develi , Muttalip Özavşar , Stojan Radenovic Y1 - 2019 PY - 2019 N1 - doi: 10.30931/jetas.510813 DO - 10.30931/jetas.510813 T2 - Journal of Engineering Technology and Applied Sciences JF - Journal JO - JOR SP - 11 EP - 18 VL - 4 IS - 1 SN - -2548-0391 M3 - doi: 10.30931/jetas.510813 UR - https://doi.org/10.30931/jetas.510813 Y2 - 2019 ER -
EndNote %0 Journal of Engineering Technology and Applied Sciences A Proper Generalization of Banach Principle for Nadler Type Mappings in Cone b-Metric Spaces Over Banach Algebras %A Faruk Develi , Muttalip Özavşar , Stojan Radenovic %T A Proper Generalization of Banach Principle for Nadler Type Mappings in Cone b-Metric Spaces Over Banach Algebras %D 2019 %J Journal of Engineering Technology and Applied Sciences %P -2548-0391 %V 4 %N 1 %R doi: 10.30931/jetas.510813 %U 10.30931/jetas.510813
ISNAD Develi, Faruk , Özavşar, Muttalip , Radenovic, Stojan . "A Proper Generalization of Banach Principle for Nadler Type Mappings in Cone b-Metric Spaces Over Banach Algebras". Journal of Engineering Technology and Applied Sciences 4 / 1 (April 2019): 11-18 . https://doi.org/10.30931/jetas.510813
AMA Develi F , Özavşar M , Radenovic S . A Proper Generalization of Banach Principle for Nadler Type Mappings in Cone b-Metric Spaces Over Banach Algebras. jetas. 2019; 4(1): 11-18.
Vancouver Develi F , Özavşar M , Radenovic S . A Proper Generalization of Banach Principle for Nadler Type Mappings in Cone b-Metric Spaces Over Banach Algebras. Journal of Engineering Technology and Applied Sciences. 2019; 4(1): 18-11.